# SDR FDEA2020072321618

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 30,907 hours, 16,996 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ASYMETRIC THROTTLES ON TAKEOFF AFTER PRESSING TOGA LEVERS.   REJECTED TAKEOFF.   ATS INOPERATIVE.  RELEASED FOR SERVICE.
